# SDR DALA2019010700053

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 75,653 hours, 56,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME 1510 NALIGHMENT PIN HOLES CRACKED/MISSING MATERIAL LWR RIGHT FRAME 4 PLACES 5:30, 5:00, 3:30, 2:30. REMOVED BOTTOM LOWER RIGHT FRAME, DRILLED AND BEGAN INSTALLATION OF NEW FRAME PER BAC DWG 5966769 FINISHED INSTALL OF FRAME PER BAC DWG 5966769. (LP0892180)
